Volume 24,Issue 2,2004 Table of Contents

Other Issues:  


Asymptotic Flatness of Stochastic Flow on Manifolds
  ZHANG Jing-xiao and ZHANG Bo
  2004,24(2):191-197 [Abstract(2170)]  [View PDF]
N-Spaces and mssc-Images of Metric Spaces
  GE Ying
  2004,24(2):198-202 [Abstract(1929)]  [View PDF]
Generalized Frames and Frame Operators
  YAO Xi-yan and DU Hong-ke
  2004,24(2):203-208 [Abstract(2293)]  [View PDF]
A Refinement of the Weighted Hilbert Inequality
  GAO Ming-zhe
  2004,24(2):209-213 [Abstract(2611)]  [View PDF]
On Pronormal Minimal Subgroups of Finite Groups
  WANG Kun-ren
  2004,24(2):214-218 [Abstract(1944)]  [View PDF]
Distribution of Elements in Primitive Sequences over Zpe
  FAN Shu-qin and HAN Wen-bao
  2004,24(2):219-224 [Abstract(2566)]  [View PDF]
The Irreducibility and Isomorphism of Piecewise Algebraic Sets
  WANG Wen-ju
  2004,24(2):225-230 [Abstract(2129)]  [View PDF]
Lp Estimates for Riesz Transform Associated to Schr?dinger Operator
  ZHU Yue-ping
  2004,24(2):231-238 [Abstract(2363)]  [View PDF]
Generalization of Ore's Theorem
  XU Xin-ping
  2004,24(2):239-248 [Abstract(2093)]  [View PDF]
Wide Diameters of Generalized Petersen Graphs
  HOU Xin-min and WANG Tian-ming
  2004,24(2):249-253 [Abstract(2928)]  [View PDF]
Pn3 is a Graceful Graph
  YAN Qian-tai and ZHANG Zhong-fu
  2004,24(2):254-256 [Abstract(2335)]  [View PDF]
Optimality Condition for Infinite-dimensional Programming Problem with Operator and Bound Constraints
  LI Chun-fa and FENG En-min
  2004,24(2):257-266 [Abstract(2045)]  [View PDF]
Asymptotic Behavior of a Discrete-time Network Model of Two Neurons
  ZHU Hui-yan and HUANG Li-hong
  2004,24(2):267-272 [Abstract(2204)]  [View PDF]
Adaptive Finite Element Method Based on Optimal Error Estimtes for Linear Elliptic Problems on Concave Corner Domains (continuation)
  TANG Yan and ZHENG Xuan
  2004,24(2):273-279 [Abstract(2094)]  [View PDF]
Robustness of Minimum Norm Quadratic Unbiased Estimator of Variance for the General Linear Model
  LI Shu-you and ZHANG Bao-xue
  2004,24(2):280-284 [Abstract(2231)]  [View PDF]
Strong Limit Shadowing Property of C1 Flow on Rn without Singular Point
  ZHU Yu-jun and ZHENG Hong-wen
  2004,24(2):285-290 [Abstract(2432)]  [View PDF]
Some Superprojective Properties of Banach Spaces and Their Localizations
  CHEN Dong-yang
  2004,24(2):291-296 [Abstract(2010)]  [View PDF]
On the Existence and Iterative Approximation of Solutions for a Class of Variational Inclusions with φ-Strongly Accretive Type Mappings
  ZENG Lu-chuan
  2004,24(2):297-304 [Abstract(2574)]  [View PDF]
Existence and Uniqueness of Fixed Points of a Class of Mixed Monotone Operators
  XU Shao-yuan
  2004,24(2):305-311 [Abstract(2108)]  [View PDF]
Operator Set of Nest Algebra in Direct Sums and Its Invertible Operators
  YANG You-long and GAO Xiao-guang
  2004,24(2):312-316 [Abstract(2270)]  [View PDF]
Positive Solutions of an Equation Associated with an Elastic Beam with Simply Supported End-Points
  MA Ru-yun and SONG Ling-yu
  2004,24(2):317-320 [Abstract(1960)]  [View PDF]
Monotone Solutions of Even-Order Delay Differential Equations
  OUYANG Zi-gen and LI Yong-kun
  2004,24(2):321-327 [Abstract(2743)]  [View PDF]
A Note on Convergence Theorem for Thiele-Type Vector Valued Continued Fractions
  ZHAO Huan-Xi,ZHU Gong-qin and XIAO Ping
  2004,24(2):328-332 [Abstract(2244)]  [View PDF]
Necessary Conditions for Second-Order Optimality of Vector Optimization of Set-Valued Maps
  JIA Ji-hong
  2004,24(2):333-337 [Abstract(2084)]  [View PDF]
The Constructions of Graded Strongly Prime Radical and Graded Generalized Nil Radical
  WANG Yao and REN Yan-li
  2004,24(2):338-342 [Abstract(2095)]  [View PDF]
Constant Indidual of BCYB Algebra and Simply Characterization of ZY3 Algebra
  YANG Yong-bao
  2004,24(2):343-346 [Abstract(1885)]  [View PDF]
Chinese Remainder Codes
  ZHANG Ai-li and LIU Xiu-feng
  2004,24(2):347-352 [Abstract(2318)]  [View PDF]
Derivation on Infinite Matrix Rings
  CUI Shi-hua and NIU Feng-wen
  2004,24(2):353-358 [Abstract(2168)]  [View PDF]
Full Implication Triple Ⅰ Algorithms and Their Consistency in Fuzzy Reasoning
  PEI Dao-wu
  2004,24(2):359-368 [Abstract(2535)]  [View PDF]
The Matching Unique Graphs with Large Degree or Small Degree
  MA Hai-cheng and ZHAO Hai-xing
  2004,24(2):369-373 [Abstract(1997)]  [View PDF]
Some Problems on Hamiltonian Property of Cayley Graphs
  LI Deng-xin
  2004,24(2):374-380 [Abstract(1959)]  [View PDF]